# SDR AWXA200601612

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 57,957 hours, 36,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65C26770
- Condition: Broken
- Location: Kruger Flap
- Part time: 57,957 hours, 36,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LOG PAGE NR 7234081.  LT KRUGER OUTER DOOR CRACKED AND HINGE BROKEN.  DEFFERRED TO CDL 57-41-1, C1.   REPLACED  LEFT KRUGER OUTER DOOR & HINGE I/A/W B737-300 AMM 57-20-00.
